Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am on the medicin Losartan and for the last

I am on the medicin Losartan and for the last 6 months I have continued drainage of the sinus into my throat and this is making me cough about 20 times a day. I have contacted my regular doctor 3 months ago and he said it's alergies. My cough has gotten worse plus the drainage is worse causing the cough. I have NEVER had alergies. Could this med be causing this problem? I have been on this med for a long time.
Mon, 5 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

YyyyIve been on losartan for many years,and it has worked well for blood pressure, and as a diuretic . However, recently I ve experienced increasing side affects such as numbness in my feet, blurred vision, and irregular heartbeat. I would like to try an alternative. Is there one that would not have these side affects?

doctor1 MD

What is the best hypertension drug for patients with low gfr (17)? I am taking Losartan-hctz 100/12.5mg currently. The site says in rare cases it can cause kidney failure: In rare cases, hydrochlorothiazide and losartan can cause a condition that results in the breakdown of skeletal muscle tissue, leading to kidney failure. Call your doctor right away if you have unexplained muscle pain, tenderness, or weakness especially if you also have fever, unusual tiredness, and dark colored urine. http://www.rxlist.com/hyzaar-drug/patient-images-side-effects.htm

doctor1 MD

My doctor just took me off of Micardis because of being light headed, passing out twice and started Topol due to low heart rate. After one week, with little effect, he took me off of Topol and started me on Cozaar/Losartan. My heart rate is now in the 80s and 90s. I think that heart rate went from the 40s on Topol to the 80/90 range. Is this okay?

Loading Online Doctors....